# SDR UPS96421706

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FOUND CORROSION BETWEEN THE UPPER FRONT SPAR CHORD AND UPPER WING SKIN AT RT ILES 847.50.  REMOVED FASTENERS ON WING SKIN ACC. SRM 51-30-02.  REMOVED CORROSION ON WING SKIN ACC. SRM 51-10-01 WING SKIN OUT OF LIMITS ACC. SRM 57-30-01 FIG. 1.  REPAIRED WING SKIN ACC KLM DFX 96-241.  APPROVED PER UPS EFN 747-57-0347.
